Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
denversnow

After Accutane Help

ok i finished accutane about 1 week ago , i had no active acne when i finished, now i have small tiny whiteheads , some you can barely see and one u can see but i have about 4 or 5 really tiny ones on my forehead and does this mean my acne is coming back or what is going on >????

Also one more question how long until rednesss goes away???

thankyou

Share this post


Link to post
Share on other sites
Guest TylerD

Dont panic. Some ppl still get the occasional zit or so right after accutane and then they go away. If it continues go to your derm and see what she/he thinks.

Share this post


Link to post
Share on other sites

it all really depends. I'd ask the dr to put me on a maintenance regimen if the acne's slowly returning. Try some topicals like Retin-A or Differin.

As for the flushed look, i have no clue. I believe that the redness is caused by the thinning of the skin layer on the face. I really have no idea how long it'll take. I have it bad, too. So it'd be nice if somebody could shed some light on this matter.

It'd be great if some of the post-taners could tell us how long it took for their joint pain, primarily the lower back, to go away.

I discontinued tane about 2 days ago eusa_wall.gif

ciao

Share this post


Link to post
Share on other sites

I've been off it since mid-May; I experienced the same thing as you (still am) and I believe it is normal. The effects of Accutane continue for a month or so after stopping the medication. My skin is still clearing and looking better I think! I have heard this from others who have taken the drug, and now from my doc.

My doc has also prescribed Retin-A cream for night time and Dalacin (a topical antibiotic) for morning...both after cleansing and drying for 20 minutes...for maintainance and prevention.

I don't moisturise any more at all, as I don't need to since finishing Accutane. (you can click on the Paula Begoun "Cosmetics Cop" link in my sig to learn about moisturising myths).

Best of luck!

Cashmira biggrin.gif

Share this post


Link to post
Share on other sites

yeah my derm gave me retin a micro for maintence too, but i think she said if i get any spots just use it then, not use it everyday , and she told me to continue using my wash , do u think i should still moisturize? and for how long ?

thanks

Share this post


Link to post
Share on other sites

Here's a terrific article on moisturisers: http://www.cosmeticscop.com/learn/article....EFER=SKIN&ID=29

Like I said, I *do not* use a moisturiser, as my skin is *not* dry. If it gets dry in the winter, I'll use a lightweight one. Try going without one and see what *your* skin is like. Make sure you read this article and get *informed* smile.gif There is just so much misinformation out there, though it really is well-intentioned.

Good luck!

Cashmira biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×